About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 463746, 17 pages
http://dx.doi.org/10.1155/2012/463746
Research Article

Stability of Difference Schemes for Fractional Parabolic PDE with the Dirichlet-Neumann Conditions

Department of Mathematical Engineering, Gumushane University, 29100 Gumushane, Turkey

Received 25 March 2012; Accepted 3 April 2012

Academic Editor: Allaberen Ashyralyev

Copyright © 2012 Zafer Cakir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zafer Cakir, “Stability of Difference Schemes for Fractional Parabolic PDE with the Dirichlet-Neumann Conditions,” Abstract and Applied Analysis, vol. 2012, Article ID 463746, 17 pages, 2012. doi:10.1155/2012/463746